Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    farrar's Avatar
    farrar is offline New Member
    Join Date
    Mar 2002
    Location
    Alabama
    Posts
    26

    Muscle/Injection Area Extremely Sore

    I just started my first cycle using Sustanon 250. I am using a 1”, 21-gauge syringe and injecting on the side of my right thigh. I sit down, extend my right leg fully, and inject into the side of my leg/thigh. The dosage is 2 ML [500 milligrams].

    My problem is that about twelve hours after doing this, my thigh is extremely sore just as if someone had punched me as hard as they could.

    What am I doing wrong OR is this normal? The soreness lasts about 24-36 hours.

    Thanks for the help,

    Jeff

  2. #2
    gettinthere is offline Associate Member
    Join Date
    Oct 2001
    Location
    Steroids are bad ummkay?
    Posts
    444
    I've never used sus, but why are you injecting it all at once? I'm assuming you are only using 500/wk if it's your first cycle, so SPLIT the doses into a monday-thursday inject, 1ml each. Especially something with short esters like sust has I would try to inject as frequently as I am comfortable with (atleast twice/wk). I never got too sore from 1ml injects of testoviron , but when i started frontloading eq at 2ml each inject it was a little more sore. I think that mostly has to do with the increased volume of each inject. Also try to do it right after a hot shower, and massage the muscle really good a couple minutes after you inject.

  3. #3
    HitMan69 is offline Junior Member
    Join Date
    Mar 2002
    Location
    Washington, D.C.
    Posts
    52

    Unhappy Inject

    This is exactly why I hate Sust 250 Used a few times and couldn't deal with the pain! Hurts less in the arm! Did it once in the leg, and had to call off work cause I couldn't even walk it hurt soooo damn much! One more thing, I mixed it in with the Boldenon, and the pain disapeared!!!!! Just a thought
    Last edited by HitMan69; 04-13-2002 at 06:36 AM.

  4. #4
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    What are you running the Sus with?
    Mixing the sus w/ something like Eq or Deca will LESSEN the pain.....NOT add to it. 2ml isn't too much to shoot in the leg....

    M

  5. #5
    androplex is offline Donating Member
    Join Date
    Mar 2002
    Posts
    548

    deleted by sendor

    deleted by sendor
    Last edited by androplex; 04-19-2002 at 10:18 AM.

  6. #6
    G-S Guest
    Originally posted by MBaraso

    Mixing the sus w/ something like Eq or Deca will LESSEN the pain.

    M


    Never helped me. SUST hurts, period. There aint no gettin around it.

  7. #7
    G-S Guest
    BTW, 21 gauge is pretty big. YOu don't need to "race" to get the gear into the muscle. Trade down and get ya some 23's or 25's. That should help enough that you probably won't even notice the difference..LOL - but it may shave off a coupla hours in the pain dept.

  8. #8
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    Gettin I think you were taking the ** sus right? or was that someone else??
    Sus shot's shouldn't really bother you after the 4th week....

    M

  9. #9
    G-S Guest
    Yes. ** it is.

  10. #10
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    Gettin next time u do Sus get something other then ** lol
    Russian or Oregon Sus doesn't really hurt after 4 weeks. Just feels like a knot on your ass, and sometimes you don't even know you shot it especially if you mix it w/ Eq or Deca ....

    M

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •